# SDR DXTA2014080605842

- Difficulty date: August 5, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 6,051 hours, 4,834 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0110A499
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,227 hours, 1,794 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL410, MFD BLANKED OUT.  ONE MINUTE LATER LARGE RED X APPEARED ON THE SCREEN COUPLED WITH AN ELEC BURNING SMELL.  THE MFD CAME BACK ON & ELEC SMELL DISSIPATED A SHORT TIME LATER.  REMOVED AND REPLACED MFD IAW CE-560 MM 34-23-01. OPS CHECKS GOOD.
